# SDR DALA2022041902693

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 69,836 hours, 29,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 1R DOOR SLIDE WILL NOT ARM. CORRECTIVE ACTION: REMOVED FOD FROM GIRT BAR MECHANISM-OPS NML PER B757AMM 52-11. (8605910)
